Facebook Twitter Instagram YouTube

Highly stretched meshes as functionals of solutions

TitleHighly stretched meshes as functionals of solutions
Publication TypeBook Chapter
Year of Publication1975
AuthorsGough, DO, Spiegel, EA, Toomre, J
EditorRichtmyer, RD
Book TitleProceedings of the Fourth International Conference on Numerical Methods in Fluid Dynamics
Volume35
Series TitleLecture Notes in Physics
Pagination191 - 196
PublisherSpringer-Verlag
CityBerlin/Heidelberg
DOI10.1007/BFb0019750

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.